# SDR FDEA201507182263

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 418 hours, 16,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Evac Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER ON L1 DOOR IS LOOSE.  SECURED L1 DOOR ESCAPE SLIDE COVER IAW AMM 25-66-9-414-101.
